Alert archive / California / Gale Warnings in 2024
Gale Warning 50, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Oct 29, 2024, 9:16 AM PDT. It took effect at Oct 30, 2024, 9:00 AM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2024, 9:16 AM PDT (16:16 UTC)
- In effect from
- Oct 30, 2024, 9:00 AM PDT
- Expired
- Oct 30, 2024, 2:57 PM PDT
- In force
- 6 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
572 WHUS76 KEKA 291616 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 916 AM PDT Tue Oct 29 2024 PZZ450-300030- /O.NEW.KEKA.GL.W.0050.241030T1600Z-241030T2200Z/ Pt St George to Cape Mendocino out 10 nm- 916 AM PDT Tue Oct 29 2024 ...GALE WARNING IN EFFECT FROM 9 AM TO 3 PM PDT WEDNESDAY... * WHAT...South winds 20 to 30 kt with gusts up to 40 kt expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 9 AM to 3 PM PDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-300030- /O.NEW.KEKA.GL.W.0050.241030T1600Z-241030T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 916 AM PDT Tue Oct 29 2024 ...GALE WARNING IN EFFECT FROM 9 AM TO 3 PM PDT WEDNESDAY... * WHAT...South winds 20 to 30 kt with gusts up to 40 kt and seas 5 to 7 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 AM to 3 PM PDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-300030- /O.CON.KEKA.SC.Y.0111.000000T0000Z-241030T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 916 AM PDT Tue Oct 29 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
982 WHUS76 KEKA 300016 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 516 PM PDT Tue Oct 29 2024 PZZ450-300830- /O.CON.KEKA.GL.W.0050.241030T1600Z-241030T2200Z/ Pt St George to Cape Mendocino out 10 nm- 516 PM PDT Tue Oct 29 2024 ...GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 3 PM PDT WEDNESDAY... * WHAT...South winds 20 to 30 kt with gusts to 40 kt expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 9 AM to 3 PM PDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-300830- /O.CON.KEKA.GL.W.0050.241030T1600Z-241030T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 516 PM PDT Tue Oct 29 2024 ...GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 3 PM PDT WEDNESDAY... * WHAT...South winds 20 to 30 kt with gusts to 40 kt and seas 5 to 7 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 AM to 3 PM PDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-300400- /O.NEW.KEKA.SC.Y.0112.241030T0016Z-241030T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 516 PM PDT Tue Oct 29 2024 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts to 25 kt and seas 7 to 9 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-300400- /O.CON.KEKA.SC.Y.0111.000000T0000Z-241030T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 516 PM PDT Tue Oct 29 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts to 25 kt and seas 8 to 9 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
875 WHUS76 KEKA 300400 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 900 PM PDT Tue Oct 29 2024 PZZ475-301200- /O.EXP.KEKA.SC.Y.0111.000000T0000Z-241030T0400Z/ /O.NEW.KEKA.SC.Y.0113.241030T1800Z-241031T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 900 PM PDT Tue Oct 29 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 5 PM PDT WEDNESDAY... * WHAT...South winds 15 to 25 kt with gusts to 30 kt and seas 4 to 6 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 11 AM to 5 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-301200- /O.EXP.KEKA.SC.Y.0112.000000T0000Z-241030T0400Z/ /O.NEW.KEKA.SC.Y.0113.241030T1800Z-241031T0000Z/ Cape Mendocino to Pt Arena out 10 nm- 900 PM PDT Tue Oct 29 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 5 PM PDT WEDNESDAY... * WHAT...Southeast winds 15 to 25 kt with localized gusts to 40 kt expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 11 AM to 5 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-301200- /O.CON.KEKA.GL.W.0050.241030T1600Z-241030T2200Z/ Pt St George to Cape Mendocino out 10 nm- 900 PM PDT Tue Oct 29 2024 ...GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 3 PM PDT WEDNESDAY... * WHAT...South winds 20 to 30 kt with gusts to 40 kt expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 9 AM to 3 PM PDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-301200- /O.CON.KEKA.GL.W.0050.241030T1600Z-241030T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 900 PM PDT Tue Oct 29 2024 ...GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 3 PM PDT WEDNESDAY... * WHAT...South winds 20 to 30 kt with gusts to 40 kt and seas 5 to 7 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 AM to 3 PM PDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
314 WHUS76 KEKA 300914 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 214 AM PDT Wed Oct 30 2024 PZZ450-301715- /O.CON.KEKA.GL.W.0050.241030T1600Z-241030T2200Z/ Pt St George to Cape Mendocino out 10 nm- 214 AM PDT Wed Oct 30 2024 ...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 9 AM this morning to 3 PM PDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-301715- /O.CON.KEKA.GL.W.0050.241030T1600Z-241030T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 214 AM PDT Wed Oct 30 2024 ...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON... * WHAT...South winds 20 to 30 kt with gusts up to 40 kt and seas 5 to 7 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 AM this morning to 3 PM PDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-475-301715- /O.CON.KEKA.SC.Y.0113.241030T1800Z-241031T0000Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 214 AM PDT Wed Oct 30 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM PDT THIS AFTERNOON... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 11 AM this morning to 5 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
332 WHUS76 KEKA 301547 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 847 AM PDT Wed Oct 30 2024 PZZ450-302200- /O.CON.KEKA.GL.W.0050.241030T1600Z-241030T2200Z/ Pt St George to Cape Mendocino out 10 nm- 847 AM PDT Wed Oct 30 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-302200- /O.CON.KEKA.GL.W.0050.241030T1600Z-241030T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 847 AM PDT Wed Oct 30 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...South winds 20 to 30 kt with gusts up to 35 kt and seas 5 to 7 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-475-310000- /O.CON.KEKA.SC.Y.0113.241030T1800Z-241031T0000Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 847 AM PDT Wed Oct 30 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 6 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 5 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
714 WHUS76 KEKA 302157 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 257 PM PDT Wed Oct 30 2024 PZZ450-310000- /O.CAN.KEKA.GL.W.0050.000000T0000Z-241030T2200Z/ /O.EXA.KEKA.SC.Y.0113.000000T0000Z-241031T0000Z/ Pt St George to Cape Mendocino out 10 nm- 257 PM PDT Wed Oct 30 2024 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...GALE WARNING IS CANCELLED... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 5 to 7 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 5 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-310600- /O.CAN.KEKA.GL.W.0050.000000T0000Z-241030T2200Z/ /O.NEW.KEKA.SC.Y.0114.241031T0600Z-241102T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 257 PM PDT Wed Oct 30 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT FRIDAY... ...GALE WARNING IS CANCELLED... * WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and seas 11 to 16 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 11 PM this evening to 11 PM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-475-310000- /O.CON.KEKA.SC.Y.0113.000000T0000Z-241031T0000Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 257 PM PDT Wed Oct 30 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 5 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Oct 29, 5:25 AM PDT, 3 hours 51 minutes earlier.
Area forecast discussion, Oct 29, 5:25 AM PDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
525 AM PDT Tue Oct 29 2024
.SYNOPSIS...Clear and cold conditions overnight have dropped
temperatures, with some valleys expected to reach freezing. Another
frontal boundary is expected to produce gusty southerly winds and
periods of moderate rainfall Wednesday morning. Rain showers are
expected to persist through Friday.
&&
.DISCUSSION...After a few days of pre and post frontal weather,
drier air moves in on the backside of the passing cold upper trough.
A brief reprieve from transitioning seasonal weather is expected
today. A ridging pattern is setting in, clearing out skies overnight
with subsidence. This will promote radiative cooling along with calm
winds and residual moisture from previous precipitation. These
conditions accommodate long wave radiation as temps quickly cool to
surface dewpoints, further encouraging fog development.
HREF indicates high probabilities for widespread low temperatures
reaching 40 degrees. Freezing temperatures are likely for isolated
areas of Trinity, interior Humboldt and Mendocino, as well as Lake
county. The freeze warning is still on track for the areas
previously mentioned and have been expanded slightly to include the
newest model data. A frost/freeze product will likely be needed for
Wednesday morning as well.
The next cold upper trough will arrive in quick succession behind
the recently passed upper level low. This next cold core system
generates a strong surface low in the Gulf of Alaska, propelling a
fast-moving frontal boundary southeast into the PNW by midweek. A
fairly rapid wind shift is expected early Wednesday morning as winds
turn southerly ahead of the front, with elevated gusts expected
across coastal areas and higher terrain of Humboldt and Del Norte
counties. 925 mb guidance shows a strong coastal jet with 40 to 55
mph core winds slamming into the region around late Wednesday
morning - currently there is a bit of model disagreement on how much
of these winds will reach the surface. NAM/GFS model soundings and
75th percentiles show gusts 30 to 45 mph possible while NBM tamps
things down to 20 to 30 mph.
Mid-range models are in fairly solid agreement on the leading edge
of precipitation beginning in the few hours after sunrise before
becoming moderate to heavy by late morning. WPC and GFS highlight 12-
hour QPF at 0.50 to 0.75 inches by late Wednesday night, with the
ECMWF trending about 0.25 inches higher. However, precipitation is
expected to continue Thursday and Friday as the low continues
cycling off the Canadian coast. Accumulations late this week become
more questionable with variations in low track and intensity still
evident across models. While PWAT values remain around 0.5, strong
westerly flow (30 to 40 mph) and enhanced vorticity may provide
enough forcing to produce additional wave of accumulating precip,
especially Thursday morning in Del Norte County. Additionally, with
snow levels starting to reach 4000-5000 ft, measurable mountain snow
is looking more likely for the mountains of Trinity County.
&&
.AVIATION...Steady yet light offshore flow has been keeping the
coastal terminals in VFR conditions through the early morning today.
There is potential for this to switch if localized areas of
radiation fog develop closer to sunrise over the terminal space.
HREF model guidance is suggesting very little lower cloud
development through the TAF period, yet some could arrive early
tomorrow morning (10-12Z on 10/30) ahead of a warm front arriving to
the area. Middle and high cloud coverage is expected to be
substantial through the CWA, however this shouldn't impact flight
categories. Winds at all terminals are expected to be from the NW,
peaking in the afternoon before dying down this evening and
switching the the south (early morning along the coast) tomorrow.
&&
.MARINE...Northerly winds peaking around 20 kts can be expected
through today. The northern zones will hold northerlies in the 10 to
15 kt range through Tuesday. These winds will only briefly ease
Tuesday evening before a quick turn southerly Wednesday night ahead
of a strong warm front. Gale strength southerly winds are looking
likely through most of the waters from Wednesday before the cold
front boundary passes over the area, forcing
westerlies/northwesterlies to dominate the marine zones by Wednesday
afternoon.
The slightly diminishing NW swell is still solidly holding in size
in the waters with buoy observations around 10-11ft @ 13s early this
morning. The swell is expected to continue its slow journey back
down in size through early Wednesday before ramping up again during
the day Wednesday. A strong Aleutian low (~986mb as of 12:17PDT this
morning) will continue its journey SE along the western coast of
Canada towards the PACNW. This system is expected to shoot an even
larger swell into our coastal waters late Wednesday or early
Thursday. Models have been working out the strength of the low and
NW wind fetch, but even with the size trending lower on the
overnight runs the swell still looks to be marginal for High Surf
Advisory level surf breakers, with a swell in the 16 to 19 ft range
at 15 seconds. Specific details on this potential hazard will be
available later in the week.
Westerly/southwesterly winds will return Thursday with the passing
of the low pressure area. Watch for changes in strength as model
data increases and Hi-Resolution data is available to better resolve
the specifics of the forecast.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
Freeze Warning until 10 AM PDT this morning for CAZ106-
109>111-113>115.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory until 9 PM PDT this evening for PZZ475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngNearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.